# SDR A6WA202001137534

- Difficulty date: December 29, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145222
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR ANGLE AT FS. 513.00 TO FS. 513.00 + 5, RBL 36 TO RBL 42, HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE AT FS 513.00 TO FS 513.00 +5, RBL 36 TO RBL 42.  REWORKED DIMENSIONS P(1) 3.0 L X 1.0 W, P(2) 1.0 L X 2.0 W, P(3) 2.5 L X 0.5 W, P(4) 1.0 L X 5.5 W, REF REO 601R-53-41-666.  REV (C) DATED 2012-11-06.  PERFORMED HFEC PRESSURE FLOOR ANGLE AT FS 513.00 TO FS 513.00 +5, RBL 36 TO RBL 42.  REF REO 601R-53-41-666 REV (C) DATED 2012-11-06 AND CRJ 200 PART 1 REV 42 NDTM 51-20-06, NO INDICATION NOTED.  EDDY CURRENT TESTER S/N: 200051301 CAL DUE: 01/24/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA PRESSURE FLOOR ANGLE AT FS 513.00 TO FS 513.00 +5, RBL 36 TO RBL 42, REMAINING THICKNESS .077.  EVALUATED BLENDS FOUND TO BE WITHIN LIMITS, REF REO 601R-53-41-666.  REV (C) DATED 2012-11-06 AND CRJ 200 PART 4 REV 42 NDTM 51-00-001.  UT GAUGE S/N 151136107 CAL DUE: 09-16-21.  APPLIED PROTECTIVE FINISH TO BLENDS, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06.
